clonodine

POST 2: How to make a hallucinatigine

These are not the exact steps but
Wash morning glory seads
Crush it a little bit
Put in teabag
Stick it in a cup full of water
Allow it to sit in the dark for 24 hours
And boom, you have “tea” called Simple LSA
not as strong as LSD, but enough for you to not be noticeable in class but still have fun
Add clonodine for an extra punch
For actual instructions, pm me
Follow for more in home activities :)

rino-o114 asked:

an anon said they tried clonodine for tics but it made them sleepy, so they switched to guanfacine and had a much better time with it. SAME HERE! Same medicines with same results, so if this is happening to other TSers it might be useful info to someone! guanficine has been working pretty good with no drowsiness or other side effects for me, hopefully it can work for someone else as well <3

^^^^^

Sleep troubles.

I’ve always had insomnia. Even as a little kid. Getting to sleep just wasn’t easy, I’d stay up late, but once I was asleep, I stayed asleep and the sleep I got was normal. Lately, things have gotten far worse. I can’t fall asleep until I reach the point of not being able to hold my eyes open, which is a problem in itself, but I can deal with it. What I can’t deal with is limited sleeping. I don’t know whether my body does this or my medications do this, but I cannot sleep for more than four hours at a time. I wake up really abruptly in the middle of the night no more than five hours after falling asleep and no matter what I do, falling back asleep does not happen, yet I’m still not rested, I’m exhausted but wide awake.

On a regular night, I fall asleep in the middle of doing something (reading, homework, watching  videos, etc) between 1 and 3 am, and then wake up with terrible night sweats, chills, restless legs, and vertigo between 4am and 8am.

I can’t deal with this terrible sleeping pattern anymore. There is *NOTHING* I can do to control it, personally I think it has to do with taking florinef since this never happened prior to being on the medication, but I’m on the lowest possible dosage so maybe this is not the cause.

The longer this goes on, the more sleep deprived I will be, the more tired I will be, the less daylight I will see.

 If you know any information about this, if you’ve had this happen to you, if you know anything that can fix it, please let me know. It’s so frustrating. 

(I have to add a question mark to this post so it lets me enable answers?)